IJPAM: Volume 78, No. 1 (2012)

A SPECIAL LINEAR MULTI-STEP METHOD FOR
SPECIAL SECOND-ORDER DIFFERENTIAL EQUATIONS

Z. Eskandari$^1$, M.Sh. Dahaghin$^2$
Department of Mathematics
University of Shahrekord
Shahrekord, IRAN


Abstract. In this paper we produce a special general linear multi-step method for special second-order differential equations. We use the one super-future point technique in order to obtain our method with high order and wide region of absolute stability. Finally the numerical results are compared with the method introduced in [3].

Received: June 28, 2011

AMS Subject Classification: 65L05, 65L06

Key Words and Phrases: initial value problem, Absolute stability, second-order ordinary differential equations, special multi-step methods, super-future point technique

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 1